STATIONARITY AND CENTRAL LIMIT THEOREM ASSOCIATED WITH BILINEAR TIME SERIES MODELS
Kamal C. Chanda
Journal of Time Series Analysis, 1991, vol. 12, issue 4, 301-313
Abstract:
Abstract. Consider the general bilinear times series model where {Xt; t= 0, L1, …} is a p‐variate process, C(p x (s+ 1)), A(p x p). Bt(p x p) (1 ≤j≤q) are arbitrary matrices of constants, εT=[εt,…εt‐q+1] and {εt; t=0, ±1, …} is a strictly stationary ergodic sequence of random variables. We investigate a set of minimal regularity conditions (on C, A, Bj and {εt}) under which we can establish the existence and causality of Xt and the asymptotic normality of the sample mean derived from {Xt}.
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://doi.org/10.1111/j.1467-9892.1991.tb00085.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:12:y:1991:i:4:p:301-313
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().